MAUDE Adverse Event Report: GLAUKOS CORPORATION ISTENT TRABECULAR MICRO-BYPASS; INTRAOCULAR PRESSURE LOWERING IMPLANT

GLAUKOS CORPORATION ISTENT TRABECULAR MICRO-BYPASS; INTRAOCULAR PRESSURE LOWERING IMPLANT
Model Number GTS100L
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Foreign Body In Patient (2687)
Date of Event 10/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device remains in the patient; therefore, product testing on the actual device could not be performed.The device history records were reviewed for this manufacturing lot and there were no non-conformities found to be related to the reported event.The ifu adequately provides instructions for stent implantation, precautions, and warnings for the proper use and handling of the device.Per manufacturing procedure, each device undergoes visual inspection prior to distribution.Based on the results of the investigation, the source of the reported foreign body cannot be determined.Mfr# reference: (b)(4).
 
Event or Problem Description
It was reported that one (1) day following uneventful cataract plus trabecular micro bypass stent procedure, the surgeon observed a small foreign body on the iris.No intraocular irritation or inflammation observed.The patient was reported as ¿doing well¿ with the stent in ¿perfect position¿.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Through follow-up, the surgeon provided the following update.Reportedly, the stent appeared well positioned postoperatively.Per the surgeon, it is unclear if the foreign body (fb) observed was a metallic fb on the iris as it was "hardly" visible.The prognosis was reported as ¿good¿ without adverse event.

Brand Name
ISTENT TRABECULAR MICRO-BYPASS
Common Device Name
INTRAOCULAR PRESSURE LOWERING IMPLANT
Manufacturer (Section D)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente 92672
MDR Report Key8034370
Report Number2032546-2018-00118
Device Sequence Number16469415
Product Code OGO
UDI-Device Identifier00853704002012
UDI-Public0100853704002012
Combination Product (Y/N)Y
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P080030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2018
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model NumberGTS100L
Device Catalogue NumberGTS100L
Device Lot Number116507
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 10/17/2018
Supplement Date Received by Manufacturer11/26/2018
Initial Report FDA Received Date11/02/2018
Supplement Report FDA Received Date12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Date Report Sent to FDA01/01/2005